# SDR IPXA10158404

- Difficulty date: January 28, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 10,393 hours, 6,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C,  PREVIOUS DAMAGE REPAIR TO BULK CARGO FLOORBOARD 162HF 22" FWD OF REAR WALL SHELF RBL 35 NOT IAW SRM.  FABBED FLOOR PANEL IAW EO A300-5320-16407-D, APPX. D.
